RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lecture Notes in Comput. Sci., 2016, том 9537, страницы 146–158 (Mi lncs3)  

On Lambek's restriction in the presence of exponential modalities

M. Kanovichabc, S. Kuznetsovd, A. Scedrovec

a Queen Mary, University of London, London, UK
b University College London, London, UK
c National Research University Higher School of Economics, Moscow, Russia
d Steklov Mathematical Institute, RAS, Moscow, Russia
e University of Pennsylvania, Philadelphia, USA

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 15-01-09218-a
14-01-00127-a
Министерство образования и науки Российской Федерации NSh-1423.2014.1
Engineering and Physical Sciences Research Council EP/K040049/1
Stepan Kuznetsov’s research was supported by the Russian Foundation for Basic Research (grants 15-01-09218-a and 14-01-00127-a) and by the Presidential Council for Support of Leading Scientific Schools of Russia (grant NSh 1423.2014.1). Max Kanovich’s research was partly supported by EPSRC (grant EP/K040049/1).


DOI: https://doi.org/10.1007/978-3-319-27683-0_11


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/lncs3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:67

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019